Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Tylenol® Extra Strength EZ Tablets uploaded by Erin P.Tylenol® Extra Strength EZ Tablets uploaded by Rebecca B.Tylenol® Extra Strength EZ Tablets uploaded by Brittany C.
Tylenol® Extra Strength EZ Tablets

Tylenol® Extra Strength EZ Tablets

BY TYLENOL

4.6 out of 5 stars
  • 5 Stars72%
  • 4 Stars23%
  • 3 Stars2%
  • 2 Stars2%
  • 1 Star0%
4.64 / 5 based on 245 Reviews

Product Description

When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®

Trust Extra Strength TYLENOL®. Extra Strength TYLENOL® products are tough on pain, but gentle on your stomach, providing fast, effective relief.

For effective relief of:

Headaches

Aches and Pain

Fever

Adult use only (12 years and older):

Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose.

Do not take more than 8 caplets or tablets per day.

Ingredients

Medicinal Ingredients:

Each caplet or tablet contains:

Medicinal Ingredient: Acetaminophen, 500 mg

Benefit: Pain reliever/Fever reducer

Non-Medicinal Ingredients (alphabetical):

Caplets: cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate

Tablets: carnauba wax, cellulose, corn starch, FD&C red no. 40, FD&C yellow no. 6, hypromellose, iron oxide black, polyethylene glycol, polysorbate 80, povidone, sodium starch glycolate, stearic acid, sucralose, titanium dioxide.

Cautions

Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: your symptoms last for more than 5 days or fever lasts more than 3 days or you develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding, have chronic alcoholism; have a serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken

Store at room temperature, 15–30°C (59–86°F).

see more...

Top Questions See all 5 Q&A

  • What are some products you use or things you do when you’...3 Answers
  • How well does this work because sometimes I have very bad...1 Answers
Tylenol® Extra Strength EZ Tablets
Tylenol® Extra Strength EZ Tablets
Reviews (245)
Q&A (2)
Media (3)
Leave a Review
REVIEWS
Resha P.
Reynoldsburg, OH
93 reviews
I like this medication when I have headaches or body pain, about 30 minutes after taking the medication it helps stop any pain I was experiencing.so I would say it ls a pretty effective medication. My family buys this stuff all the time
Lisa M.
Marshfield, MO
20 reviews
I keep Tylenol on hand all of the time for my headaches. It works really well, and I use the red coated ones because they have a good taste going down. They help my headaches better than most on the market. I would recommend them to anyone who suffers with frequent headaches.
Mikaela D.
Indianapolis, IN
81 reviews
This medicine works great for me as I cannot take many over the counter drugs due to some issues with organs. Tylenol is the only medicine I can take to help alleviate headaches and diminish some aches and pains.
Mary P.
93 reviews
This is my go to pills whenever I have a headache or cramps. They are the ones that work for me. I never get anything else. I would definitely recommend. They are a bit pricey than normal but completely worth it
Megan P.
Lockport, NY
44 reviews
I use this whenever I have a headache and it helps almost immediately. It does not make me feel drowsy at all either. You can find this at pretty much any drugstore and is pretty affordable.
paige b.
281 reviews
I can't swallow any pills without a coating on them since they get lodged in my throat every time. Love that these are easy to swallow and they get to work really fast!
Mallory H.
Trenton, ON
53 reviews
My husband swears by these. They are the only thing that works for him. When he feels pain coming on he pops 1-2 of these and is good to go. He definitely recommends these.
Brian S.
12 reviews
I use this product after my chiropractic treatments and when all else fails. As for the price as with all drugs it seems to be cost expensive, and on top of that somewhat prices. It does work from time to time. Something my md's and do's has confirmed for me is in some cases it can do a little kidney damage. And if you are on blood thinners, due to a blood clot, you need to watch your numbers some as it can move the numbers dramitically one way or the other.  One thing I wish that Tylenol would consider, is to make a low dose version of there product and make it in gel tab.  I believe doing so might make it a little safer for consumers with health issues like someone who I am taking care of,  who has had blood clots before, and less harmful to the ptinr results for people who are on prescriptions like Coumindan, hopefully I spelled that last drug name correctly. Overall it is not to bad of a product and I know with a few tweaks it might make the brand appear better in the eyes of consumers.
Shalayna G.
Purvis, MS
439 reviews
Tylenol Extra Strength ez tabs work great to relieve all my pain. I use it sometimes daily when my knees, back or head aches. This product it a great value from my local drug store but also available at target, walmart, dollar stores or grocery stores. I recommend trying this pain reliever 
Kelli S.
Oceanside, CA
39 reviews
This is the only medicine I will use when I have a headache because it is the only one I have found that works every time.  My boyfriend rarely gets headaches (like he has had three his entire life) so whenever he got one the other day he could not even get out of bed; about 30 minutes after taking two Tylenol Extra Strength tablets he was up and ready to go! Anytime I run out, I always make sure I pick up the largest bottle I can find. 
Ashley M.
Amherstview, ON
305 reviews
Wellness Guru Expert Level 1
What are some products you use or things you do when you’re having a relatively bad period day? Snacks, self-care items, medication, anything.. My go to is generally dark chocolate and Tylenol® Extra Strength EZ Tablets but I’d like to know what you ladies recommend!
Marissa A.
Glendora, CA
33 reviews
How well does this work because sometimes I have very bad pain in my wrist an back and I don't use anything but sometimes I really need to so I need to know how well this product works

Sign up to join our community!

influenster cashback

Influenster and Ebates are partnering up to offer you CASH BACK!

Join more than 12 million members earning
Cash Back when you shop at your favorite stores!

Please confirm your email address.

Lorem ipsum dolor sit amet, consectetur adipisicing elit, sed do eiusmod tempor.